# SDR UIEA2023021600125

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 58,346 hours, 11,405 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FX LH BODY FAIRING #191KL INTERCOSTAL AT STA 1240 UPPER AND LOWER FLANGE FOUND CRACK.( INTERCOSTAL UPPER AND LOWER FLANGE REPAIRED AS PER RI NO. RI-53-40-16059 REV.A )
